Please use this identifier to cite or link to this item:
Title: Algebras of functions on compact quantum groups, Schubert cells and quantum tori
Authors: Levendorskii, S
Soibelman, Y
First Published: Jul-1991
Citation: COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1991, 139 (1), pp. 141-170
DOI Link: 10.1007/BF02102732
ISSN: 0010-3616
eISSN: 1432-0916
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.